# SDR SWIA202161129

- Difficulty date: August 25, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM RBL 12.0 AT FS 232.0 IS CRACKED AT BOTTOM SIDE.     (C-CHECK RO 9/21/2021)    PERFORMED PERMANENT REPAIR TO RBL12.00 FLOOR BEAM IN REF REO 670-53-11-1727, REV --, DATED 2021-09-07. ALL STEPS COMPLETED AT THIS TIME. ST 51-900-1002-SKY COMPLETE. SEE CONTINUATION CARD FOR WORK PERFORMED. WEIGHT OFF .02LBS, WEIGHT ON .14LBS. A  TOTAL OF .12LBS ADDED. REF. SCALE #TUC1755 DUE ON 30-SEP.-21.
